# SDR FDEA200812015028

- Difficulty date: December 1, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6516314111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W WEB AT STA 312 UPPER SECTION OF SHEAR TIE WEB IS CORRODED AT LBL 22.  CUT OUT DAMAGE AREA DIM: 5 1/2 BY 4 AND REPAIRED NLG W/W WEB AT STA 312 SHEAR TIE LBL 22 IAW B727 SRM 53-10-4 FIG 11 AND 53-10-2 FIG 1.
